Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from nausea, vomiting, headaches and indigestion. Could this be stress ?

Hello, I have been experiencing nausea , vomiting, headaches, and indigestion . I have also put on extra weight in recent weeks. I feel as though I may be pregnant, but according to several test and my period, I am not. What else could cause these symptoms? I have also experienced loss of appetite , insomnia , and fatigue. Could this all just be related to stress? I am 24, 5 4 and usually 145-150lb. Currently I am about 165lb
Asked On : Thu, 5 May 2011
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Yes,dear this could be due to anxiety.Please try relaxation technique and avoid drinking too much of soft drinks.Please mind your diet as at times you tend to over eat and as you already putting on weight.Keep your self busy,talk to friends and if still not felling good,take a professional help.bye.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor